# SDR VNAA2012111800011

- Difficulty date: November 18, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N706PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10150
- Aircraft time: 20,728 hours, 20,447 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A LANDING GEAR DISAGREE MESSAGE AFTER TAKEOFF.  AIRCRAFT RETURNED TO AIRPORT LANDING WITHOUT ISSUE.  MAINTENANCE TROUBLESHOT AND ADJUSTED THE PX22 SENSOR ON THE NOSE LANDING GEAR.  OPERATIONAL CHECKS WERE PERFORMED USING THE AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT WAS RELEASED FOR SERVICE.
